H∞ control for nonlinear stochastic Markov systems with time-delay and multiplicative noise
- 139 Downloads
This paper is concerned with the H∞ control problem for a class of nonlinear stochastic Markov jump systems with time-delay and system state-, control input- and external disturbancedependent noise. Firstly, by solving a set of Hamilton-Jacobi inequalities (HJIs), the exponential mean square H∞ controller design of delayed nonlinear stochastic Markov systems is presented. Secondly, by using fuzzy T-S model approach, the H∞ controller can be designed via solving a set of linear matrix inequalities (LMIs) instead of HJIs. Finally, two numerical examples are provided to show the effectiveness of the proposed design methods.
KeywordsH∞ control Markov jump systems nonlinear stochastic systems time-delay (x, u, v)-dependent noise
Unable to display preview. Download preview PDF.
- Pertersen I R, Ugrinovskii V A, and Savkin A V, Robust Control Design Using H∞-Methods, Springer, Berlin, 2012.Google Scholar
- Sheng L, Zhu M, Zhang W, et al., Nonlinear stochastic H∞ control with Markov jumps and (x, u, v)-dependent noise: Finite and infinite horizon cases, Mathematical Problems in Engineering, 2016, 2014(10): 1–10.Google Scholar
- Mao W H, Deng F, and Wan A, Robust H2/H∞ global linearization filter design for nonlinear stochastic time-varying delay systems, Science China — Information Sciences, 2016, 59(3): 1–17.Google Scholar